Canonical coordinates and Bergmann metrics

In this paper we will discuss local coordinates canonically corresponding to a Kahler metric. We will also discuss the C-infinity convergence of Bergmann metrics following Tian's result on C-2 convergence of Bergmann metrics. At the end we present an interesting characterization of ample line bundle that could be useful in arithmetic geometry.
Publisher
INT PRESS CO LTD
Issue Date
1998-07
Language
ENG
Citation

COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.6, no.3, pp.589 - 631

ISSN
1019-8385
URI
http://hdl.handle.net/10203/75033
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 118
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 51 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0